Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 2004, Volume 72, Issue 2

Asymptotic Normality of the QMLE Estimator of ARCH in the Nonstationary Case
p. 641-646

Søren Tolver Jensen, Anders Rahbek

We establish consistency and asymptotic normality of the quasi‐maximum likelihood estimator in the linear ARCH model. Contrary to the existing literature, we allow the parameters to be in the region where no stationary version of the process exists. This implies that the estimator is always asymptotically normal.

Log In To View Full Content